skin-hair-icon

Fungus infection on body

Dear dr I m surffing wid fungus problem..i hv taken course than i get relax. .if stop the tablet fungal will started again ...i take a lot tablets..can u give me some advice..suggestions. .what i do
views-icons 41 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Fungal infection is becoming an increasing problem due to misdiagnosis and wrong treatment with OTC medications. To add to the problem, many combination tubes are easily available in market and there is no regulation on the sale. They make the fungal infection a permanent problem though it may provide temporary relief. Please see a dermatologist as some extra medications are co-prescribed many a times to treat this complicated fungal infection. If needed a simple skin test can also be done to confirm the persistence of fungus. Till then use only over-the-counter anti-allergic medications to control itching.
Next Steps
You still have to continue treatment for another 2 weeks or so. Meet a good dermatologist and use antifungal preparationsof reputed brands.
Health Tips
Personal hygiene should be good. Wear loose fitting clothes
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO